Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 2, NWS El Paso, TX

April 19, 2014Doña Ana County, Otero County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this flash flood warning at Apr 19, 2014, 4:38 PM MDT for Doña Ana County, Otero County, New Mexico; El Paso County, Texas. It was in force for 97 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2014, 4:38 PM MDT (22:38 UTC)
Expired
Apr 19, 2014, 6:15 PM MDT
In force
97 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, Otero County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 38 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 4:43 PM MDTFLASH FLOOD10 Ne El Paso, TXTRAINED SPOTTER REPORTS 1.43 INCHES IN 40 MINUTES IN NORTHEAST EL PASO
Apr 19, 5:00 PM MDTFLASH FLOOD6 Nnw Fort Bliss, TX*** 1 FATAL *** NE EL PASO 3 PEOPLE RESCUED FROM DRAINAGE CANAL NEAR VALERO GAS STATION AT LOOP 375 AND GATEWAY NORTH. 1 RESCUED FROM UNDER 3 FEET OF HAIL SHE WAS TAKEN TO THE HOSPITAL WHERE SHE LATER DIED
Apr 19, 5:00 PM MDTFLASH FLOOD6 Nnw Fort Bliss, TXNE EL PASO 3 PEOPLE RESCUED FROM DRAINAGE CANAL NEAR VALERO GAS STATION AT LOOP 375 AND GATEWAY NORTH. 1 RESCUED FROM UNDER 3 FEET OF HAIL AND TREATED FOR HYPOTHERMIA.
Apr 19, 5:12 PM MDTFLASH FLOOD10 Nne El Paso, TXFAR NE EL PASO - FLOODING WITH CARS STALLED ALONG KENWORTHY AT AND NORTH OF SALEM DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.6 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WGUS54 KEPZ 192238
FFWEPZ
NMC013-035-TXC141-200015-
/O.NEW.KEPZ.FF.W.0002.140419T2238Z-140420T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
438 PM MDT SAT APR 19 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
  EL PASO COUNTY IN SOUTHWEST TEXAS...
  SOUTHWESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 615 PM MDT

* AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  MISSION VALLEY...
  EAST EL PASO...
  NORTHEAST EL PASO...
  CHAPARRAL...
  HORIZON CITY...
  SPARKS...
  SOCORRO...
  MONTANA VISTA...
  FORT BLISS...
  HUECO TANKS...


LAT...LON 3158 10630 3168 10635 3174 10641 3176 10645
      3175 10647 3218 10654 3218 10601 3156 10600

$$

ROGASH
2 follow-up statements
995 
WGUS74 KEPZ 192322
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
522 PM MDT SAT APR 19 2014

NMC013-035-TXC141-200015-
/O.CON.KEPZ.FF.W.0002.000000T0000Z-140420T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-OTERO NM-DONA ANA NM-
522 PM MDT SAT APR 19 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL DONA ANA...
SOUTHWESTERN OTERO AND EL PASO COUNTIES UNTIL 615 PM MDT...

AT 520 PM MDT STREET FLOODING WAS WIDESPREAD ACROSS EL PASO TEXAS 
AND SURROUNDING AREAS. SOME CARS WERE STALLED AT KENWORTHY STREET 
DUE TO HIGH WATER.

OVER AN INCH OF RAIN HAS FALLEN ACROSS MUCH OF THE AREA. 

LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  MISSION VALLEY...
  EAST EL PASO...
  NORTHEAST EL PASO...
  CHAPARRAL...
  HORIZON CITY...
  SPARKS...
  SOCORRO...
  MONTANA VISTA...
  FORT BLISS...
  HUECO TANKS...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.

&&

LAT...LON 3158 10630 3168 10635 3174 10641 3176 10645
      3175 10647 3218 10654 3218 10601 3156 10600

$$

ROGASH
623 
WGUS74 KEPZ 200009
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
609 PM MDT SAT APR 19 2014

NMC013-035-TXC141-200022-
/O.EXP.KEPZ.FF.W.0002.000000T0000Z-140420T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-OTERO NM-DONA ANA NM-
609 PM MDT SAT APR 19 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL DONA
ANA...SOUTHWESTERN OTERO AND EL PASO COUNTIES WILL BE ALLOWED TO
EXPIRE AT 615 PM MDT...

ALTHOUGH SOME RUNOFF WILL REMAIN OVER THE WARNED AREA FOR THE NEXT 
HOUR...STORMS HAVE MOVED OUT OF THE AREA AND EXCESSIVE RUNOFF FROM 
HEAVY RAIN HAS ENDED OVER THE WARNED AREA. THUS WATER IN ARROYOS AND 
STREETS IN THE WARNED AREA HAS RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3158 10630 3168 10635 3174 10641 3176 10645
      3175 10647 3218 10654 3218 10601 3156 10600

$$

BIRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 2:49 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 19, 2:49 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
249 PM MDT SAT APR 19 2014

.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE BORDERLAND THROUGH
THE REMAINDER OF THE AFTERNOON AND EVENING. A FEW STORMS WILL
PRODUCE LARGE HAIL AND LOCALLY STRONG WIND GUSTS. MOST OF THE
THUNDERSTORM ACTIVITY WILL LIFT NORTH AND EAST OF THE AREA SHORTLY
AFTER DARK...WITH ISOLATED THUNDERSTORMS CONTINUING THROUGH THE NIGHT.

A FEW ISOLATED THUNDERSTORMS WILL REMAIN A RISK OVER THE HIGHER
TERRAIN SUNDAY AND MONDAY AFTERNOON...AND AGAIN ON TUESDAY AS
MOISTURE SNEAKS BACK INTO THE AREA FROM THE SOUTHEAST AGAIN. DRY
AND WINDY CONDITIONS WILL RETURN TO THE AREA ON WEDNESDAY.

&&

.DISCUSSION...
UPPER LOW REMAINS OVER WESTERN ARIZONA THIS AFTERNOON... TO ITS
EAST DEEP SOUTHWEST FLOW WITH SEVERAL EMBEDDED IMPULSES CONTINUES
TO AFFECT OUR AREA. THE FIRST SIGNIFICANT VORT LOBE THIS MORNING
BROUGHT A ROUND OF LOCALLY HEAVY SHOWERS AND THUNDERSTORMS WHICH
HAVE SINCE MOVED UP INTO CENTRAL NEW MEXICO AND PARTS OF WEST
TEXAS. PARTIAL CLEARING BEHIND THIS INITIAL ROUND OF STORMS HELPED
INCREASE INSTABILITY OVER SOUTHERN NM AND NORTHERN CHIHUAHUA. PVA
AHEAD OF NEXT VORTMAX IS CURRENTLY HELPING TO INCREASE CONVECTION
IN A BROAD AREA FROM SE ARIZONA...INTO THE BOOTHEEL...AND ACROSS
NORTHERN CHIHUAHUA. SEVERAL MESOSCALE MODELS INDICATE FOCUS FOR
STORMS WILL CONTINUE TO SHIFT NORTHWARD INTO SOUTHERN NEW MEXICO
AND FAR WEST TEXAS OVER THE NEXT COUPLE HOURS...LIFTING NORTH OF
THE CWA EARLY THIS EVENING...WITH MORE ISOLATED ACTIVITY LASTING
THROUGH TONIGHT.

WITH WBZ HEIGHTS HOVERING AROUND 12KFT MSL AND STEEP MID-LEVEL
LAPSE RATES...A FEW OF THESE STORMS HAVE PRODUCED SMALL HAIL EVEN
WITH RATHER UNIMPRESSIVE REFLECTIVITY LEVELS EARLIER TODAY.
UPDRAFTS WILL CONTINUE TO STRENGTHEN WITH INCREASING INSTABILITY
THIS AFTERNOON/EVENING AND LAPSE RATES WILL CONTINUE TO INCREASE
AS THE UPPER LOW MOVES CLOSER. THUS EXPECT INCREASING RISK OF
LARGE HAIL WITH STRONGER STORMS INTO THE EARLY EVENING HOURS.
GUSTY WINDS ALSO A POSSIBILITY...BUT DEWPOINT DEPRESSIONS IN THE
25-30 DEGREE RANGE AND LIMITED WILL LIMIT LOW-LEVEL EVAPORATIVE
COOLING WHILE UPPER LEVEL PROFILES SUGGEST MID-LEVEL DRY AIR
ENTRAINMENT IS UNLIKELY.

MESOSCALE MODELS HAVE DONE VERY WELL WITH THIS SYSTEM OVERALL...
OF COURSE IT HELPS WHEN YOU HAVE STRONG UPPER LEVEL FORCING WHICH
IS USUALLY NOT THE CASE DURING OUR PEAK CONVECTIVE MONTHS DURING
THE MONSOON. A FEW OF THE MODELS...ESPECIALLY THE HRRR...STRUGGLED
WITH VIRGA YESTERDAY AFTERNOON...BUT APPEAR TO HAVE A BETTER
HANDLE ON THINGS TODAY.

POP FORECAST BEYOND ABOUT 03Z/9PM THIS EVENING A LITTLE
PROBLEMATIC AS THE STRONGER FORCING SHIFTS OUT OF THE AREA AND
CONDITIONS STABILIZE. HOWEVER...ISOLATED THUNDERSTORMS WILL
CONTINUE TO BE A THREAT THROUGH THE NIGHT WITH WEAKER EMBEDDED
DISTURBANCES COULD STILL AFFECT THE AREA...WITH PERHAPS SOME
PREFERENCE FOR THE BOOTHEEL AND HUDSPETH COUNTIES BEFORE
MIDNIGHT... THEN SHIFTING TOWARDS NORTHERN SIERRA/GRANT COUNTIES
AFTER MIDNIGHT AS THE UPPER LOW ITSELF MOVES INTO CENTRAL NEW
MEXICO.

THE UPPER LOW WILL WEAKEN INTO AN OPEN TROUGH BY TOMORROW MORNING.
TROUGH AXIS WILL SHIFT EAST INTO THE TEXAS PANHANDLE BY MIDDAY...
BY CYCLONIC FLOW AND COOL AIR ALOFT...COMBINED WITH RESIDUAL LOW-
LEVEL MOISTURE...WILL CONTINUE TO FAVOR AT LEAST ISOLATED
CONVECTIVE SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON NORTH OF
I-10 AND MAINLY OVER THE HIGHER TERRAIN OF THE GILA REGION AND
SACRAMENTO MOUNTAINS.

AN UPPER LEVEL RIDGE WILL DRIFT EAST INTO CO/NM MONDAY...BUT A
WEAK DISTURBANCE TOPPING THE RIDGE WILL BRING SLIGHTLY COOLER MID-
LEVEL TEMPS TO NORTHERN NEW MEXICO. MEANWHILE...HIGH PRESSURE WILL
DRIFT SOUTH OVER THE GREAT PLAINS...BRINGING A SLIGHT ENHANCEMENT
TO LOW LEVEL EASTERLY FLOW ACROSS THE EASTERN PLAINS OF NM. AGAIN
RESIDUAL MOISTURE WILL COME INTO PLAY HERE ALONG WITH WEAK UPSLOPE
FLOW AND SLIGHTLY COOLER MID-LEVEL TEMPS...RESULTING IN A FEW
SCATTERED SHOWERS OR EVEN A THUNDERSTORM OVER THE HIGHER TERRAIN
OF THE SACRAMENTO MOUNTAINS.

SOUTHEAST LOW LEVEL FLOW WILL DEEPEN MONDAY NIGHT INTO TUESDAY
MORNING... BRINGING A PLUME OF 40S DEWPOINTS BACK INTO AREAS EAST
OF THE RIO GRANDE AGAIN TUESDAY MORNING. MEANWHILE...A STRONG
UPPER TROUGH WILL BE MOVING INTO THE GREAT BASIN. A WEAK INITIAL
SHORTWAVE TROUGH WILL MOVE INTO WESTERN NM LATE IN THE
AFTERNOON... AND THIS MAY HELP POP OFF SOME ISOLATED CONVECTION
IN EASTERN OTERO/HUDSPETH COUNTIES TUESDAY AFTERNOON.

ON WEDNESDAY...IT IS BACK TO THE REALITY OF APRIL. THE
AFOREMENTIONED UPPER TROUGH WILL MOVE INTO UT/CO WEDNESDAY
MORNING... AND DEEP/DRY/WARM SOUTHWEST FLOW WILL QUICKLY PUSH ANY
REMAINING LOW LEVEL MOISTURE IN THE EASTERN CWA WELL OUT OF THE
AREA. EXPECT A TYPICAL STRONG SOUTHWEST WIND EVENT WITH POSSIBLE
BLOWING DUST. WINDS CURRENTLY LOOK LIKE THEY COULD BE IN THE
ADVISORY RANGE...THOUGH 35-40 KNOTS AT H7 (PER GFS) IS A LITTLE
ON THE LOW SIDE OF THINGS.

COOLER TEMPERATURES AND LIGHTER WINDS WILL PREVAIL THURSDAY...
WITH SLOWLY INCREASING TEMPERATURES EXPECTED THROUGH THE REMAINDER
OF THE WEEK. ANOTHER TROUGH WILL LEAD TO INCREASING SOUTHWEST
WINDS AGAIN AROUND THE WEEKEND.

&&

.AVIATION...VALID 20/00Z-21/00Z...
AN UPR TROUGH OVR AZ WILL PUSH E INTO NM SUNDAY. AHD OF TROF
INCRG AMTS OF SCTD CONVECTION WITH GNRL SKY SCT060 SCT-BKN100-120
BKN200-25O WITH BRF MVFR VRB30G42KT 3SM TSRAGS BKN030 BKN080
OVC150 GNLY UNTIL 06Z WITH ISOLD ACTIVITY E OF RIO GRANDE AFT 12Z.
WINDS GNLY 30010G20KT. CB TOPS 350-400 MWV 230/15-20KTS.

&&

.FIRE WEATHER...
AN UPPER LOW OVER ARIZONA WILL CONTINUE TO SPREAD SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY AND TONIGHT. SOME
OF THESE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS OF 40
MPH. HIGH PRESSURE ALOFT WILL BEGIN TO A DRYING TREND STARTING ON
SUNDAY. A FEW MOUNTAIN SHOWERS WILL STILL BE POSSIBLE INTO SUNDAY
NIGHT. A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE SOUTHERN
ROCKIES WEDNESDAY BRINGING LIKELY RED FLAG CONDITIONS TO THE
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 56  80  58  85  62 /  40   0   0   0   0
SIERRA BLANCA           55  79  52  82  51 /  60   0   0   0   0
LAS CRUCES              52  78  53  82  56 /  40   0   0   0   0
ALAMOGORDO              50  76  53  82  54 /  40   0   0   0   0
CLOUDCROFT              41  53  38  58  39 /  60  30  10  30   0
TRUTH OR CONSEQUENCES   52  76  53  81  56 /  40   0   0   0   0
SILVER CITY             50  71  48  76  48 /  40  20   0   0   0
DEMING                  47  78  48  84  51 /  40   0   0   0   0
LORDSBURG               48  77  51  82  52 /  30   0   0   0   0
WEST EL PASO METRO      56  79  59  84  63 /  40   0   0   0   0
DELL CITY               47  78  46  80  48 /  60   0   0   0   0
FORT HANCOCK            61  84  57  88  58 /  60   0   0   0   0
LOMA LINDA              52  73  52  77  52 /  60   0   0   0   0
FABENS                  51  80  54  84  56 /  40   0   0   0   0
SANTA TERESA            55  78  55  83  58 /  40   0   0   0   0
WHITE SANDS HQ          59  78  62  81  60 /  40   0   0   0   0
JORNADA RANGE           44  78  46  83  47 /  40   0   0   0   0
HATCH                   47  78  50  82  52 /  40   0   0   0   0
COLUMBUS                57  77  55  81  58 /  40   0   0   0   0
OROGRANDE               51  80  53  85  55 /  40   0   0   0   0
MAYHILL                 45  63  43  66  43 /  60  30  10  30   0
MESCALERO               45  65  37  69  38 /  60  30  10  30   0
TIMBERON                44  64  38  67  39 /  60  20   0  20   0
WINSTON                 45  70  46  75  50 /  50  20   0  10   0
HILLSBORO               55  73  54  78  56 /  40  20   0   0   0
SPACEPORT               46  75  49  80  51 /  40   0   0   0   0
LAKE ROBERTS            44  69  41  74  44 /  50  30  10  20   0
HURLEY                  50  72  48  77  49 /  40  20   0   0   0
CLIFF                   43  77  45  83  46 /  40  20   0   0   0
MULE CREEK              40  74  35  79  36 /  40  20   0   0   0
FAYWOOD                 50  72  50  76  51 /  40  20   0   0   0
ANIMAS                  51  78  53  83  53 /  30   0   0   0   0
HACHITA                 49  76  50  82  51 /  30   0   0   0   0
ANTELOPE WELLS          51  79  52  83  56 /  30   0   0   0   0
CLOVERDALE              48  74  49  80  49 /  30   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

25-HARDIMAN / 20-NOVLAN
Hazardous weather outlook, Apr 19, 7:30 AM MDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
730 AM MDT SAT APR 19 2014

NMZ401>417-TXZ418>424-201200-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
730 AM MDT SAT APR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MOST OF THE
PERIOD. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT THE
STRONGEST STORMS COULD PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL.
BRIEFLY HEAVY RAINFALL COULD ALSO FALL OVER THE SILVER BURN SCAR BUT
STORMS SHOULD MOVE FAST ENOUGH TO AVOID FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
WINDY WITH BLOWING DUST WEDNESDAY AND THURSDAY. OTHERWISE NO
HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL TOTALS ALONG WITH
ANY REPORTS OF STRONG WINDS OR HAIL.

HEFNER

In the hours before

Local storm report, Apr 19, 4:18 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
418 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             4 NW EL PASO            31.82N 106.53W
04/19/2014  M0.70 INCH       EL PASO            TX   TRAINED SPOTTER

            NEAR CRESTMONT HILLS SUBDIVISION

&&

EVENT NUMBER EPZ1400077

HARDIMAN
Local storm report, Apr 19, 4:20 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
420 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 NNW EL PASO           31.83N 106.51W
04/19/2014  M0.75 INCH       EL PASO            TX   TRAINED SPOTTER

            NEAR STANTON AND BUCKLEY IN WEST EL PASO. HAIL COVERED
            GROUND. PENNY-SIZED BUT MOSTLY SMALLER HAIL.

&&

EVENT NUMBER EPZ1400078

HARDIMAN
Local storm report, Apr 19, 4:21 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
421 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             HUECO TANKS             31.92N 106.05W
04/19/2014  E0.75 INCH       EL PASO            TX   PUBLIC

            PUBLIC REPORTS JUST EAST OF HUECO TANKS .75 INCH HAIL
            COVERING THE GROUND

&&

EVENT NUMBER EPZ1400079

DJN
Local storm report, Apr 19, 4:29 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
429 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND GST     EL PASO                 31.78N 106.48W
04/19/2014  E55 MPH          EL PASO            TX   TRAINED SPOTTER

            TSTM GUST E55MPH PEA SIZE A COVERING GROUND R+ VSBY
            100FT

&&

EVENT NUMBER EPZ1400080

RM
Local storm report, Apr 19, 4:31 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
431 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             2 WNW EL PASO           31.80N 106.51W
04/19/2014  M1.00 INCH       EL PASO            TX   PUBLIC

            MAX 1 INCH HAIL AT EXECUTIVE CENTER AND RIO BRAVO JUST
            BELOW MESA ST. HAIL COVERING THE GROUND. VIA TWITTER
            WITH PHOTOS.

&&

EVENT NUMBER EPZ1400081

HARDIMAN
Local storm report, Apr 19, 4:35 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
435 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HEAVY RAIN       6 NW KBIF               31.92N 106.44W
04/19/2014  M1.00 INCH       EL PASO            TX   TRAINED SPOTTER

&&

EVENT NUMBER EPZ1400082

TRIPOLI

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:05 PM MDTSevere Thunderstorm WarningEPZHidalgo55 min
Apr 19, 2:47 PM MDTSevere Thunderstorm WarningEPZLuna58 min
Apr 19, 3:54 PM MDTSevere Thunderstorm WarningEPZDoña Ana51 min
Apr 19, 4:15 PM MDTSevere Thunderstorm WarningEPZOtero60 min
Apr 19, 5:12 PM MDTSevere Thunderstorm WarningEPZOtero78 min
Apr 19, 2:29 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth46 min
Apr 19, 3:08 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth67 min
Apr 19, 3:40 PM MDTSevere Thunderstorm WarningEPZHudspeth65 min
Apr 19, 3:47 PM MDTFlash Flood WarningEPZEl Paso, Hudspeth118 min

Nearby

Flash Flood Warnings in New Mexico, 2014Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.